Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 51, NWS Green Bay, WI

August 13, 2015Marinette County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 13, 2015, 3:12 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2015, 3:12 PM CDT (20:12 UTC)
Expired
Aug 13, 2015, 3:39 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WUUS53 KGRB 132012
SVRGRB
WIC075-083-132100-
/O.NEW.KGRB.SV.W.0051.150813T2012Z-150813T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT THU AUG 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...
  SOUTHEASTERN OCONTO COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 400 PM CDT

* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  POUND...OR 27 MILES NORTHEAST OF SHAWANO...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  POUND AROUND 325 PM CDT.
  OCONTO AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KLONDIKE...PENSAUKEE...HICKORY CORNERS...STILES...SPRUCE...COUNTY
LINE...CULLEN...BROOKSIDE...COLEMAN AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
      4489 8783 4487 8783 4487 8785 4484 8786
      4482 8790 4476 8794 4476 8795 4472 8799
      4503 8833 4516 8817 4497 8773
TIME...MOT...LOC 2011Z 308DEG 22KT 4507 8820 

HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
2 follow-up statements
261 
WWUS53 KGRB 132028
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT THU AUG 13 2015

WIC075-083-132100-
/O.CON.KGRB.SV.W.0051.000000T0000Z-150813T2100Z/
MARINETTE WI-OCONTO WI-
328 PM CDT THU AUG 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTH CENTRAL MARINETTE AND SOUTHEASTERN OCONTO COUNTIES...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POUND...OR 25
MILES WEST OF MENOMINEE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  OCONTO AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KLONDIKE...PENSAUKEE...STILES...SPRUCE...COUNTY LINE...CULLEN...
BROOKSIDE...COLEMAN...LENA AND OCONTO FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
      4489 8783 4487 8783 4487 8785 4484 8786
      4482 8790 4476 8794 4476 8795 4472 8799
      4502 8826 4512 8813 4497 8773
TIME...MOT...LOC 2028Z 310DEG 19KT 4502 8812 

HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
936 
WWUS53 KGRB 132039
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT THU AUG 13 2015

WIC075-083-132048-
/O.CAN.KGRB.SV.W.0051.000000T0000Z-150813T2100Z/
MARINETTE WI-OCONTO WI-
339 PM CDT THU AUG 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARINETTE AND
SOUTHEASTERN OCONTO COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4497 8776 4496 8777 4495 8780 4493 8784
      4489 8783 4487 8783 4487 8785 4484 8786
      4482 8790 4476 8794 4476 8795 4472 8799
      4502 8826 4512 8813 4497 8773
TIME...MOT...LOC 2035Z 308DEG 22KT 4498 8805 

$$

BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:46 PM CDT, 26 minutes earlier.

Area forecast discussion, Aug 13, 2:46 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU AUG 13 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 246 PM CDT THU AUG 13 2015

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A RATHER
ILL-DEFINED SURFACE TROUGH POSITIONED OVER NORTHWEST WISCONSIN.
SHOWERS AND STORMS STARTED FIRING FURTHER EAST THOUGH...ALONG A 1-
2KM MOISTURE DISCONTINUITY...AND IN A REGION OF 800-1200 J/KG OF ML
CAPE.  0-6KM BULK SHEAR VALUES ARE AROUND 30 KTS...WHILE 0-3KM
HELICITY IS APPROX. 250...SO IT IS NOT UNREASONABLE TO THINK WE
COULD HAVE A FEW SEVERE STORMS LATER THIS AFTERNOON WITH FURTHER
DESTABILIZATION.  CONDITIONS ARE FAIRLY QUIET UPSTREAM.
THUNDERSTORMS OVER MINNESOTA AND SOUTH DAKOTA WILL CONTINUE TO MOVE
SOUTHEAST WITH THE MEAN FLOW.  THERE IS A SHORTWAVE OVER THE LAKE
WINNIPEG REGION THAT WILL ARRIVE TONIGHT...BUT THE ATMOSPHERE IS
MORE DRY IN THAT AREA.  WITH A WARM AND MOIST AIRMASS POSITIONED
ACROSS THE REGION...SHOWER AND THUNDERSTORM POTENTIAL IS THE MAIN
FORECAST CONCERN.

TONIGHT...A FEW SHOWERS AND THUNDERSTORMS MAY BE ONGOING OVER
CENTRAL AND NORTHEAST WISCONSIN AT THE START OF THE EVENING...BUT
SHOULD DISSIPATE AS INSTABILITY IS LOST.  WILL KEEP A SMALL CHANCE
IN THE FORECAST THROUGH MIDNIGHT.  THEREAFTER...NOT MUCH TO HANG
YOUR HAT ON.  WILL SEE A SHORTWAVE PUSH INTO THE UPPER PENINSULA
AFTER MIDNIGHT...WHERE A MID-LEVEL DEWPOINT GRADIENT IS PROJECTED TO
STALL OUT.  HOWEVER...NOT MUCH IN THE WAY OF CLOUD COVER NEAR THE
SHORTWAVE OVER MANITOBA...AND AN UPSTREAM SOUNDING FROM INL IS VERY
DRY IN THE MID-LEVELS.  THEREFORE...IT APPEARS POSSIBLE THAT THE
REST OF THE NIGHT WILL BE A DRY ONE AND WILL REMOVE PRECIP CHANCES.
MUGGY LOWS IN THE 60S.

FRIDAY...THINK THE QUIETER STRETCH OF WEATHER WILL CARRY OVER INTO
FRIDAY MORNING BEFORE CLOUDS BUILD WITH HEATING OF THE DAY...WITH
SOME ENHANCEMENT FROM A SHORTWAVE TROUGH OVERHEAD.  PROJECTED ML
CAPES ARE VERY IMPRESSIVE OVER EASTERN WI (AROUND 3000 J/KG) IN THE
AFTERNOON WHERE LOCALIZED CONVERGENCE WILL TAKE PLACE VIA LAKE
BREEZE. WILL CONTINUE TO SHOW THE HIGHEST CHANCE OF PRECIP OVER THE
EAST. MARGINAL SEVERE STORMS WILL AGAIN BE POSSIBLE GIVEN THE
IMPRESSIVE INSTABILITY AND 0-6KM BULK SHEARS OF 25-30KTS.  ANOTHER
HOT AND MUGGY DAY WITH HIGHS IN THE MID TO UPPER 80S.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 246 PM CDT THU AUG 13 2015

THE FOUR CORNERS TO GREAT LAKES UPR RDG IS STILL FCST TO WEAKEN
AND RETROGRADE TO THE SW CONUS THIS WEEKEND. THIS WOULD LEAVE THE
MAIN BAND OF WESTERLIES TO RUN ALONG THE NRN TIER OF STATES FOR
THE FIRST HALF OF NEXT WEEK WITH SEVERAL SYSTEMS TO IMPACT OUR
WEATHER. THE MAIN STORY FOR MID-WEEK WL BE THE MOVEMENT OF A
STRONG SHORTWAVE TROF TOWARD THE CNTRL CONUS AND DOWNSTREAM UPR
RIDGING OVER THE E-CNTRL CONUS. A SURGE OF WARMER/MORE MOIST AIR
INTO WI COULD LEAD TO ADDL PCPN CHCS. TEMPS WL BE WELL ABOVE
NORMAL THRU SUNDAY...FALL A TOUCH BELOW NORMAL MON-TUE AND BEGIN
TO WARM ABOVE NORMAL WED/THU.

CANNOT RULE OUT A FEW LINGERING SHWRS OR TSTMS OVER SRN SECTIONS
OF THE FCST AREA FRI EVENING AS THE CDFNT AND MID-LEVEL SHORTWAVE
TO STILL BE IN THE PROCESS OF EXITING THE REGION. OTHERWISE...
WEAK SFC HI PRES TO DRIFT INTO THE GREAT LAKES ALONG WITH BUILDING
UPR HEIGHTS AS THE NE EXTENT OF THE UPR RDG PUSHES INTO WI. SKIES
ARE EXPECTED TO BECOME MOSTLY CLEAR OVRNGT AND WITH WINDS BECOMING
LGT/VRBL...ANTICIPATE SOME LATE NGT FOG TO DEVELOPE AND HAVE ADDED
THIS POTENTIAL TO THE FCST. MIN TEMPS TO RANGE FROM THE MID TO UPR
50S NORTH...TO THE LWR TO MID 60S SOUTH.

THE UPR RDG AXIS REMAINS OVERHEAD THRU SAT...THEREBY INHIBITING
ANY CHC FOR TSTMS AS A SOLID CAP TO BE IN PLACE. 8H TEMPS IN THE
+20-+22C RANGE...COMBINED WITH MOSTLY SUNNY SKIES AND RELATIVELY
LIGHT WINDS...SHOULD BRING A VERY WARM AND HUMID DAY TO THE AREA.
LOOK FOR MAX TEMPS TO RANGE FROM THE LWR TO MID 80S NEAR LAKE MI
(LAKE BREEZE INFLUENCED)...TO THE MID 80S TO LWR 90S INLAND WITH
THE WARMEST TEMPS WEST OF THE FOX VALLEY. HEAT INDICES COULD REACH
THE UPR 80S TO MID 90S SAT AFTERNOON.

THE SFC HI SHIFTS EAST AND THE UPR RDG STARTS TO GET SUPPRESSED
SWD SAT NGT AS A MODEST SHORTWAVE TROF MOVES ALONG THE
U.S.-CANADIAN BORDER. A CDFNT ACCOMPANYING THIS SYSTEM IS FCST TO
REACH THE UPR MS VALLEY BY DAYBREAK...BUT BE TOO FAR AWAY TO BRING
ANY PCPN TO NE WI. ANTICIPATE ANOTHER MOSTLY CLEAR AND MUGGY NGT
WITH A LIGHT SOUTH WIND AND PERHAPS MORE PATCHY FOG. FOR THE MOST
PART...LOOK FOR MIN TEMPS TO END UP IN THE 65-70 DEG RANGE. EVEN
THO THE BETTER MID-LEVEL DYNAMICS ARE PROGGED TO LIFT E-NE INTO
ONTARIO ON SUNDAY...THE CDFNT WL CONT TO PUSH EWD AND IMPINGE ON
N-CNTRL WI BY LATE AFTERNOON. TEMPS ALOFT ARE STILL QUITE WARM ON
SUNDAY (8H TEMPS +18 TO +21C) AND MODELS ARE SHOWING THE MOISTURE
TRANSPORT TO RUN ALONG THE FNT...THUS HAVE CONTINUED THE TREND OF
ONLY MENTIONING A SMALL CHC POP FOR N-CNTRL WI DURING THE
AFTERNOON HOURS. THE REST OF NE WI WL SEE MOSTLY SUNNY TO PARTLY
CLOUDY SKIES AND ANOTHER VERY WARM/HUMID DAY. MAX TEMPS TO RANGE
FROM THE LWR TO MID 80S N-CNTRL WI...TO AROUND 90 DEGS ACROSS
E-CNTRL WI.

THE CDFNT IS FCST TO STRETCH FROM NE TO SW WI BY 12Z MON AND EXIT
E-CNTRL WI AROUND MIDDAY MON. INSTABILITY DOES WEAKEN SUNDAY NGT
AS THE FNT APPROACHES...HOWEVER NE WI TO RESIDE UNDER THE
FAVORABLE RIGHT ENTRANCE REGION OF THE UPR JET WHICH WL ONLY ADD
TO THE LIFT ALONG WITH THE CDFNT. HI CHC OR LIKELY POPS STILL
LOOK GOOD IN THE VCNTY OF THE FRONTAL BOUNDARY WITH THESE POPS
THEN SHIFTED SE ON MON. NRN WI SHOULD BE ABLE TO END THE PCPN CHCS
BY MON AFTERNOON AS THE FNT PULLS AWAY AND HI PRES STARTS TO
SETTLE SE TOWARD NRN SECTIONS OF THE GREAT LAKES. MAX TEMPS ON MON
WL BE VASTLY COOLER THAN PREVIOUS DAYS WITH CLOUDS/PCPN/CDFNT IN
THE AREA. READINGS TO RANGE FROM THE LWR TO MID 70S NORTH...MID TO
UPR 70S SOUTH.

DRIER CONDITIONS ARE THEN EXPECTED FOR MON NGT AND TUE AS THE SFC
HI TO RESIDE FROM ONTARIO TO THE NRN GREAT LAKES. MIN TEMPS MON
NGT COULD DROP INTO THE MID TO UPR 40S OVER PARTS OF N-CNTRL WI...
WHILE THE REST OF AREA WL SEE THE 50S. MAX TEMPS ON TUE WL BE
BELOW NORMAL WITH AROUND 70S DEGS LAKESIDE...LWR TO MID 70S NORTH
AND MID TO UPR 70S SOUTH.

A NEW AND STRONG-LOOKING SHORTWAVE TROF IS FCST TO MOVE FROM THE
PACIFIC NW TUE NGT TO THE NRN/CNTRL PLAINS BY NEXT THU. DOWNSTREAM
UPR RIDGING IS EXPECTED TO BRING AN INCREASING SOUTHERLY FLOW INTO
WI WITH AN UPTICK IN BOTH ISEN LIFT AND MOISTURE. IN ADDITION...
A WRMFNT IS PROGGED TO LIFT NWD TOWARD THE GREAT LAKES. WHILE
TIMING OF ALL THESE WEATHER ELEMENTS ARE STILL FAR FROM CERTAIN...
PCPN CHCS WL BE ON THE INCREASE TUE NGT THRU THU. MAX TEMPS AT
MID-WEEK ARE EXPECTED TO CLIMB TO AT OR ABOVE NORMAL LEVELS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1210 PM CDT THU AUG 13 2015

MAINLY VFR CONDITIONS THROUGH THE TAF PERIOD BUT WITH A
COUPLE POTENTIAL PITFALLS.  A WARM AND HUMID AIRMASS IS EXPECTED TO
CONTRIBUTE TO SCATTERED THUNDERSTORM DEVELOP THIS AFTERNOON.
COVERAGE AND TIMING REMAIN RELATIVELY UNCERTAIN...AND COVERAGE IS
EXPECTED TO BE SPARSE ENOUGH TO PRECLUDE A MENTION IN THE TAF
FORECAST.  IF STORMS DO DEVELOP...GUSTY STRAIGHT LINE WINDS AND
SMALL HAIL WILL BE POSSIBLE.  STORMS SHOULD DIMINISH FAIRLY QUICKLY
AFTER ABOUT 01-02Z THIS EVENING...LEAVING VFR CONDITIONS FOR THE
REMAINDER OF THE TAF PERIOD.  SOME STORMS POSSIBLE AGAIN ON
FRIDAY AFTERNOON...PRIMARILY OVER EASTERN WISCONSIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......AK
AVIATION.......MPC
Hazardous weather outlook, Aug 13, 2:49 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT THU AUG 13 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
249 PM CDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT CENTRAL AND NORTHEAST
WISCONSIN THROUGH THE EVENING. STORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS TO 50 MPH AND SMALL HAIL. AN ISOLATED
SEVERE STORM CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AFTERNOON AND EARLY
FRIDAY EVENING. GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE
IN THE STRONGEST STORMS.

ADDITIONAL CHANCES OF STORMS WILL OCCUR ON SUNDAY NIGHT INTO
MONDAY AND AGAIN TUESDAY NIGHT THROUGH THURSDAY. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

FORMAL SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT.

LMZ521-522-541>543-142000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CDT THU AUG 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

GUSTY SOUTHWEST WINDS COULD CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT THIS AFTERNOON AND EVENING.

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY...SUNDAY NIGHT THROUGH
MONDAY AND AGAIN TUESDAY NIGHT THROUGH THURSDAY.

MPC/AK

In the hours before

Special weather statement, Aug 13, 2:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT THU AUG 13 2015

WIZ021-073-074-132015-
NORTHERN OCONTO COUNTY WI-SOUTHERN MARINETTE COUNTY WI-
SOUTHERN OCONTO COUNTY WI-
214 PM CDT THU AUG 13 2015

...STRONG THUNDERSTORM OVER NORTHERN OCONTO COUNTY...

AT 213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOUNTAIN...OR 30 MILES NORTH OF SHAWANO...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN...CROOKED LAKE...WHITE POTATO LAKE AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4497 8818 4510 8849 4512 8849 4512 8853
      4514 8859 4532 8843 4519 8798
TIME...MOT...LOC 1913Z 297DEG 20KT 4521 8849

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:14 PM CDTSpecial Marine WarningGRB91 min
Aug 13, 2:14 PM CDTSpecial Weather StatementGRBOconto61 min
Aug 13, 3:44 PM CDTSpecial Weather StatementGRBOconto61 min
Aug 13, 4:00 PM CDTSpecial Weather StatementGRBDoor45 min
Aug 13, 4:08 PM CDTSpecial Weather StatementGRBKewaunee37 min
Aug 13, 4:44 PM CDTSpecial Weather StatementGRBOutagamie61 min
Aug 13, 4:51 PM CDTSpecial Marine WarningGRB39 min
Aug 13, 5:51 PM CDTSpecial Weather StatementGRBForest39 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.